RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 5, Pages 563–567 (Mi mz9540)  

On points of finite order on elliptic curves

V. A. Dem'yanenko

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: A determination is made of all elliptic curves which possess, over a field $K$, points of order 10.

Full text: PDF file (439 kB)

English version:
Mathematical Notes, 1970, 7:5, 340–342

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 26.05.1969

Citation: V. A. Dem'yanenko, “On points of finite order on elliptic curves”, Mat. Zametki, 7:5 (1970), 563–567; Math. Notes, 7:5 (1970), 340–342

Citation in format AMSBIB
\Bibitem{Dem70}
\by V.~A.~Dem'yanenko
\paper On points of finite order on elliptic curves
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 5
\pages 563--567
\mathnet{http://mi.mathnet.ru/mz9540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=269655}
\zmath{https://zbmath.org/?q=an:0214.48401|0212.26001}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 5
\pages 340--342
\crossref{https://doi.org/10.1007/BF01123844}


Linking options:
  • http://mi.mathnet.ru/eng/mz9540
  • http://mi.mathnet.ru/eng/mz/v7/i5/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:52
    Full text:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019